# SDR FDKA200709479

- Difficulty date: September 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 13,739 hours, 12,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Part serial: 2129
- Condition: Malfunctioned
- Location: Flaps
- Part time: 5,921 hours, 5,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM RON RDU (0034 PHX LCL) - LOW FLAP SPEED MESSAGE ON EICAS.  MX REMOVED AND REPLACED FECU.
